dropped 2 more units

VNEISWONGER - 9:32AM PDT, Oct 18th 2012

vneiswonger
Clarion, PA

Was at the drs the other day to go over my list of medicines that I take daily. Since I have lostweight I am able to get off 2 of my meds AND...I can drop 2 more units of insulin.:rock1:
:cry4: My body is SO very strange. I started taking that Green Coffee bean supplement. At first it was great and I was losing weight, then everything changed and I started gaining weight. Yeah I knew I was eating wrong the week I was on vacation, but I was still pretty close to carb counts for the day. But the weight gain didnt really jive with everything else. So I stopped taking that supplement and am back to losing pounds weekly. :clap:
I wasmreally hoping that I could have stayed on that pill because it did help to lower my Blood Preassure. But I know that by losing weight my BP will come own on its own.
I have always been funny when it came to taking diet pills. I would start out great then it would turn around and I would gain all the weight plus more. It wasnt that I was eating more because I would keep a food journal. Well It will save me some money and I can put that towards fruit and veggies.
Vicki the bookwitch


DGARDNER61 - 7:08AM PST, Feb 20th 2013

dgardner61
Katy, TX

Hi Vicki - I know this is a late post - but I'm just out looking at my groups. That's very interesting about the green coffee supplements- I was considering giving them a try - but not I don't know - they are pretty pricey supplements and you are right I'd probably do better spending the money on fruits and veggies- and then actually EATING them! :laugh5:

And good for you on the drop in meds - and insulin. I take a lot of meds too - and I know I'll be able to cut back on them when I drop more weight! I'm type 2 diabetic - not on insulin yet - but I do take Victoza.


Debra

HW 392
CKSW 377
CW 326


top